# SDR IPXA2020080768728

- Difficulty date: August 6, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 21,065 hours, 13,441 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG,  RT WING PANEL 613AB CRACKED ON THE FORWARD HOLE.  FABRICATED A DOUBLER  AND INSTALLED IAW SRM 53-15-63 FIG 201 SHEET 3
